# SDR GTIA021062

- Difficulty date: September 12, 2002
- Submitted: October 23, 2002
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT F.S.1332 BETWEEN LONGERONS 18R AND 19R REQUIRED TO BE INSPECTED FOR CRACKS.  FABRICATED INTERNAL REPAIR DOUBLER AND REPAIR SKIN PLUG.  INSTALLED REPAIR DOUBLER AND REPAIR SKIN PLUG.
